BenzMom’s off pills but will be right back on them after a few months at the online Jonestown called Benzo Buddies

BenzMom Introduction
« on: February 05, 2018, 06:33:25 pm »

BenzMom

I am the mother of two children who was placed on Xanax over 15 years ago shortly after my daughter was born. In the course of those years I went off and on Xanax for about 5 years then my mother who was battling a long term battle with a malignant brain tumor became very sick. The Xanax led to other drugs all prescribed by my dr but I like many others needed more not realizing I was dependent. My mother passed away and other tragedies followed in my family. This past August I entered a rehab facility in another state for 5 weeks and gained my life back. I am off of Xanax and all other meds I was on for almost 6 months.

Thank you to this forum.

RELAPSED!

Relapsed
« on: January 22, 2018, 02:41:09 pm »

[Buddie]

I want to join for support as I have relapsed.
I did a successful taper off Klonopin using Ashton from 2012-2014 with help of Psy NP. I cannot go back to him as he has retired and no one took his place.
Took 19 months to get off 4 mg K—was benzo free for 3 years then had A major life trauma — my son committed a crime attempted suicide and I had to help him through the criminal justice system by getting him lawyer and being his support person.
It was a horrible time and I fell apart after it was all over.
I started taking left over K and V I kept from original taper.

Relapsed around March 2017 on small doses – now up to 20-30 mg Valium or 2-3 mg K or a mixture of 5-10 mg V and 1-2 mg K
I am not going to beat myself up for going back on when I knew better.
I am starting down the path of dark hole depression, staying in bed, unable to take care of my house, I know it’s the drugs.
I need to get off and I want to do a CT as these are leftover pills from my table and I am not under a doctors supervision.

Relapsed
« on: January 22, 2018, 02:58:06 pm »

[Buddie]

I did a successful taper off Klonopin using Ashton from 2012-2014 with help of Psy NP. I cannot go back to him as he has retired and no one took his place.
Took 19 months to get off 4 mg K—was benzo free for 3 years then had A major life trauma — my son committed a crime attempted suicide and I had to help him through the criminal justice system by getting him a lawyer and being his support person.
It was a horrible time and I fell apart after it was all over.
I started taking left over K and V I had kept (should have tossed it all) from original taper.
I Relapsed around March 2017 on small doses – now up to 20-30 mg Valium or 2-3 mg K or a mixture of 5-10 mg V and 1-2 mg K. Running low on stach.
I am not going to beat myself up for going back on when I knew better.
I am starting down the path of dark hole depression, staying in bed, unable to take care of my house, not wanting to go anywhere or do anything. There is no food in the house because I do not want to shop. I know it’s the drugs and some PTSD from my son.
I need to get off and I want to do a CT as these are leftover pills from my previous taper and I am not under a doctors supervision.
Hello and help!
« Last Edit: January 22, 2018, 03:38:01 pm by [Buddie] »

RESCUE DOSE HELL

F*ing Rescue Dose
« on: April 08, 2017, 01:24:49 pm »

[Buddie]

The past week since CT has been going pretty well considering…up until 2 nights ago. My husband surprised me with a 3rd year wedding anniversary to the beach. Getting out of my environment was great as well as the sun and sand.

HOWEVER, first night I get hit with insomnia for the first time since tapering/CT. Falling asleep wasn’t the issue, but I woke up at 3:30 AM and for the life of me, could not go back to sleep.

Same thing last night…fell asleep about midnight to wake up at 3:30 AM and lay here trying everything to go back to sleep…fail. Then once I got up, the nausea hit, upset bowels, pouring sweat, then freezing…body temp back and forth totally crazy. Unfortunately, I still had my pills in my purse and broke down and took a rescue dose for the first time. I am SO disappointed. Maybe if I weren’t on this trip, I could’ve rode it out. But I don’t want to ruin the trip.

What’s strange is the rescue dose did nothing for relief and actually seemed to amp up the sweating/chills/freezing body temp symptoms. Why would it have the reverse effect like that?